BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Topology of character varieties of Abelian groups

Participants in the publication
Carlos Florentino (Author)
Dep. Matemática
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa
Sean Lawton (Author)

Date of Publication
2014-08

Where published
Topology and its Applications

Publication Identifiers
ISSN - 0166-8641

Publisher
Elsevier BV

Volume
173

Number of pages
26
Starting page
32
Last page
58

Document Identifiers
DOI - https://doi.org/10.1016/j.topol.2014.05.009
URL - http://dx.doi.org/10.1016/j.topol.2014.05.009

Rankings
SCOPUS Q3 (2012) - 0.553 - Geometry and Topology


Export

APA
Carlos Florentino, Sean Lawton, (2014). Topology of character varieties of Abelian groups. Topology and its Applications, 173, 32-58. ISSN 0166-8641. eISSN . http://dx.doi.org/10.1016/j.topol.2014.05.009

IEEE
Carlos Florentino, Sean Lawton, "Topology of character varieties of Abelian groups" in Topology and its Applications, vol. 173, pp. 32-58, 2014. 10.1016/j.topol.2014.05.009

BIBTEX
@article{46746, author = {Carlos Florentino and Sean Lawton}, title = {Topology of character varieties of Abelian groups}, journal = {Topology and its Applications}, year = 2014, pages = {32-58}, volume = 173 }